# SDR CA190725001

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920494DASH001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS HYD PRESS #1 WITH #1 HYD PUMP CAUTION MAINT - CONFIRMED HYD LEAK NOTED ON LH WING ROOT (TC# 20190725001)
